# SDR AWXA0001407

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36231
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER DOOR SKIN SURFACE HAS DENT 2.8 X 1.0 X .039 INCH LOCATED BS 826 BETWEEN STR 19R AND 20R.  REMOVED, FABED AND REINSTALLED DAMAGED OUTER SKIN ON AFT CARGO DOOR IAW 52-30-01, 51-20-01, 51-40-02, 52-31-00.
